Positive solutions of nth-order impulsive differential equations with integral boundary conditions
Articles > Article · 2016
Authors: Fatma Tokmak Fen, İlkay KARACA
Analele Universitatii "Ovidius" Constanta - Seria Matematica, International, WoS, 2016, vol 24, pp 243-261
Summary
Abstract This paper is concerned with the existence and nonexistence of positive solutions of nth-order impulsive boundary value problem with integral boundary conditions. The fixed point theorem of cone expansion and compression is used to investigate the existence of at least one positive solution. Also, an example is given to illustrate the effective of our results.